# SDR CALA2021031000290

- Difficulty date: March 10, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 85,941 hours, 32,753 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Nr 5 Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER SURFACE 5 LEFT INOP - F-CTL F/CTL SPLR FAULT ECAM UPDATED MAA CODE FIX USING VENDOR MAA SCREEN REF TSM 27-60-00-810-848A , ACCOMPLISH EFCS GROUND SCAN AND 27-60-00-866-002 VERIFY IF SPOILER IS IN THE OPERATING POSITION OUTLINED IN AMM GUTIERREZ, HECTOR (V823118) ACCOMPLISHED TSM 27-60-00-810-848 EFCS GROUND SCAN SHOWED NO FAULTS ON SEC ONLY ON LH SPOILER 5, DEFERRED GROUND SPOILER 5 ACTUATOR REF MEL 2764AG LH SPOILER 5 DEACTIVATED REF AMM 27-64-00-040-001 MAC RELATED WORK ORDER 000000003004465 AND PRTR MAC METER INITIATED FOR     WITH VENDOR ID V823118 GUTIERREZ, HECTOR (V823118) ACCOMPLISHED TSM 27-60-00-810-848 EFCS GROUND SCAN SHOWED NO FAULTS ON SEC ONLY ON LH SPOILER 5, DEFERRED GROUND SPOILER 5 ACTUATOR REF MEL 2764AG LH SPOILER 5 DEACTIVATED REF AMM 27-64-00-040-001 DEFERRED DIRECTLY BY TOMC COMPLIED WITH AMM 27-64-00-710-001-A. REACTIVATED #5 SPOILER ACTUATOR AND VERIFIED NORMAL OPERATION. FAULT COULD NOT BE DUPLICATED AT THIS TIME. PER TSM 27-60-00-810-845-A. REMOVED AND REPLACED #2 SEC  AS PRECAUTIONARY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1461673  SN OFF 7835 COMPUTER, SPOIL  OFF 31-2794-9-0001 7835 ON 31-2794-9-0001 8523
